A simple smooth backfitting method for additive models


Mammen, Enno ; Park, Byeong U.


Document Type: Article
Year of publication: 2006
The title of a journal, publication series: The Annals of Statistics : An Official Journal of the Institute of Mathematical Statistics
Volume: 34
Issue number: 5
Page range: 2252-2271
Place of publication: Cleveland, Ohio
Publishing house: Inst. of Mathematical Statistics
ISSN: 0090-5364
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Mammen, Enno ; Park, Byeong U. (2006) A simple smooth backfitting method for additive models. The Annals of Statistics : An Official Journal of the Institute of Mathematical Statistics Cleveland, Ohio 34 5 2252-2271 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item